# SDR MASA200700094

- Difficulty date: February 11, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 22,737 hours, 17,430 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2923 PHX.  ONE FLOOR LEVEL EMERGENCY EXIT LIGHT INOP.  MX CLEANED DEBRIS, DRIED MOISTURE ON CANNON PLUG.
